# SDR QXEA2022030100096

- Difficulty date: February 28, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N451QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4457
- Aircraft time: 17,312 hours, 18,831 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN AISLE CARPET NOT SECURED FROM ROW 2 + FORWARD. REMOVED FROM SERVICE. RESECURED CARPET AT ROW 2 AND FORWARD. NO LONGER A TRIPPING HAZARD. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
